# SDR AALA20110425BOS01

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 58,481 hours, 20,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING FROM ROWS 9 TO 16 WORKING, BUT VERY DIM.  REPLACED ASSOCIATED POWER SUPPLY AND BATTERY PACK.  OPS CHECK NORMAL.
